Une note à propos du jacobien de $n$ fonctions holomorphes à l'origine de $\mathbb{C}^n$

Tom 94 / 2008

M. Hickel Annales Polonici Mathematici 94 (2008), 245-264 MSC: Primary 13A10; Secondary 13C10, 13J07. DOI: 10.4064/ap94-3-4

Streszczenie

Let $f_{1},\ldots,f_{n}$ be $n$ germs of holomorphic functions at the origin of $\mathbb{C}^{n}$, such that $f_{i}(0)=0$, $1\leq i\leq n$ . We give a proof based on J. Lipman's theory of residues via Hochschild homology that the jacobian of $f_{1},\ldots,f_{n}$ belongs to the ideal generated by $f_{1},\ldots,f_{n}$ if and only if the dimension of the germ of common zeros of $f_{1},\ldots,f_{n}$ is strictly positive. In fact, we prove much more general results which are relative versions of this result replacing the field $\mathbb{C}$ by convenient noetherian rings ${\bf A}$ (Ths. 3.1 and 3.3). We then show a /Lojasiewicz inequality for the jacobian analogous to the classical one by S.~/Lojasiewicz for the gradient.

Autorzy

  • M. HickelÉquipe d'Analyse et Géométrie
    Université Bordeaux 1, I.M.B.
    and
    Département Informatique
    I.U.T. Bordeaux 1
    33405 Talence Cedex, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek